# SDR SWAA2021112927450

- Difficulty date: October 6, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR. WING REAR SPAR STA. 663; BWL 160;L/H LWR. GFRP WEB IS CRACKED BETWEEN LBL45.64 & LBL54.21. ; / [01] PREPARED PANEL (VAPOR BARRIER) FOR DRY PROCESS AS PER BOEING 737 SRM 51-70-04-2R-10; [02] VERIFIED STEP 1; [03] ACOMPLISHED DRY PROCESS (24 HRS) ON VAPOR BARRIER L/H AS PER BOEING 737 SRM 51-70-04-2R-0; [04] VERIFIED STEP 3; [05] OK TO INSTALL REPAIR; [06] REPAIRED DAMAGE AREA AT VAPOR BARRIER L/H AS PER BOEING 737 SRM 51-70-04-2R-10 REPAIR 10. MATERIAL USED EY3804 PO#1731939 PLUS HCS2410-030 PO#1150387.; [07] VERIFIED STEP 6; [08] MEASUREMENTS; [09] PREPPED AND APPLIED TPCOAT ON L/H GFRP WEB REF B 737-700 AMM 51-21-72-370-804 .
